JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Two Dimensional q-Hölder`s Inequality
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 4,  2012, pp.397-404
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.4.397
 Title & Authors
On Two Dimensional q-Hölder`s Inequality
Yang, Wengui;
  PDF(new window)
 Abstract
In this article, the reverse q-Hlder type inequality and two dimensional q-Hlder`s inequality are established. We also obtain some q-integral inequalities by using q-Hlder`s inequality which give q-Hardy`s inequalities as spacial cases.
 Keywords
q-Hlder`s inequality;q-Hardy`s inequalities;q-integral inequalities;
 Language
English
 Cited by
 References
1.
M. R. S. Ammi and D. F. M. Torres, Holder's and Hardy's two dimensional diamond-alpha inequalities on time scales, An. Univ. Craiova Ser. Mat. Inform., 37(1)(2010), 1-11.

2.
H. Cauciman, Integral inequalities in q-calculus, Comput. Math. Appl., 47(2004), 281-300. crossref(new window)

3.
A. Fitouhi, K. Brahim, Some inequalities for the q-beta and the q-gamma functions via some q-integral inequalities, Appl. Math. Comput., 204(2008), 385-394. crossref(new window)

4.
F. H. Jackson, On a q-definite integrals, Quarterly J. Pure Appl. Math., 41(1910), 193-203.

5.
A. Tuna, S. Kutukcu, Some integral inequalities on time scales, Appl. Math. Mech. Engl. Ed., 29(1)(2008), 23-29. crossref(new window)